Article Text

PDF
Lanoxitest - digoxin radio-immunoassay kit

Abstract

Digoxin toxicity is a relatively common problem.1 It occurs often in the elderly, in patients with renal failure and in those with hypokalaemia; in all these the diagnosis is particularly difficult as many of the indications of toxicity, such as anorexia, nausea, vomiting and most of the arrhythmias are apt to be caused by the underlying disease. The problem can be resolved in normokalaemic patients by knowing the plasma digoxin concentration, for in these patients there is a good correlation between the concentration of digoxin in the plasma and the development of therapeutic or toxic effects.

Statistics from Altmetric.com

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.